zbMATH — the first resource for mathematics

On real dimensions of Lie algebras of holomorphic affine vector fields. (English. Russian original) Zbl 1226.17018
Russ. Math. 51, No. 4, 51-64 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 4, 54-67 (2007).
Introduction: Let \(A\) be a commutative associative algebra over the field of real numbers \(\mathbb R\). We assume that \(A\) is of finite rank and has unity. On an \(A\)-smooth \(n\)-dimensional manifold \(M_n\), we consider holomorphic linear connections \(\nabla\). A holomorphic vector field \(X\) on \(M_n\) is called affine if the Lie derivative of the linear connection \(\nabla\) along \(X\) equals zero. The set \(g(M_n)\) of affine vector fields admits natural structures of Lie algebras over \(A\) and \(\mathbb R\). We denote these Lie algebras by \((g(M_n))^A\) and \((g(M_n))^{\mathbb R}\), respectively.
Fundamental results in the study of dimensions of Lie algebras \(g(M_n)\) in the case of \(A = \mathbb R\) were obtained in [2]. In the case when \(A\) does not coincide with \(\mathbb R\), the questions concerning dimensions of Lie algebras \(g(M_n)\) remained open.
In this paper, the following results are obtained:
1. If the rank of \(A\) is \(m\) and the dimension over \(A\) of \(M_n\) is \(n\), then the dimension of the Lie algebra \((g(M_n))^{\mathbb R}\) over \(\mathbb R\) is not greater than \(m(n^2+n)\).
2. If \(\dim_{\mathbb R}(g(M_n))^{\mathbb R} = m(n^2+n)\), then the torsion tensor field \(T\) and the curvature tensor field \(R\) of \(\nabla\) equal zero.
3. If the Weyl tensor field \(W\) of \(\nabla\) is nonzero, then
\[ \dim_{\mathbb R}(g(M_n))^{\mathbb R} \leq m(n^2+n)-r_0(3n-5), \]
where \(r_0\) is the singular rank of \(A\).

17B66 Lie algebras of vector fields and related (super) algebras
53C05 Connections, general theory
Full Text: DOI
[1] V. V. Vishnevskii, A. P. Shirokov, and V. V. Shurygin, Spaces over Algebras (Kazan University, Kazan, 1985).
[2] I. P. Yegorov, ”Motions in Affinely Connected Spaces,” in Uchen. Zap. Penzensk. Gos. Ped. Inst. (Kazan University, Kazan, 1965), pp. 3–179.
[3] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry (Interscience Publishers, NY, 1963; Nauka, Moscow, 1981). · Zbl 0119.37502
[4] A. Ya. Sultanov, ”On Maximal Dimension of Intransitive Groups of Motions of Affinely Connected Spaces,” in Motions in Generalized Spaces, Mezhvuzovsk. sb. nauchn. tr. (Penza, 2000), pp. 79–90.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.